CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A Positivity-Preserving Finite Volume Scheme with Least Square Interpolation for 3D Anisotropic Diffusion Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2021, 卷号: 89, 期号: 3, 页码: 25
Authors:  Xie, Hui;  Xu, Xuejun;  Zhai, Chuanlei;  Yong, Heng
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Anisotropic diffusion  Positivity  Vertex unknowns  Least square  
Continuous interior penalty finite element methods for the time-harmonic Maxwell equation with high wave number 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2019, 页码: 27
Authors:  Lu, Peipei;  Wu, Haijun;  Xu, Xuejun
Favorite  |  View/Download:49/0  |  Submit date:2020/05/24
Time-harmonic Maxwell equation  High wave number  Continuous interior penalty finite element method  Error estimates  
A Robust Multilevel Preconditioner Based on a Domain Decomposition Method for the Helmholtz Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 1, 页码: 291-311
Authors:  Lu, Peipei;  Xu, Xuejun
Favorite  |  View/Download:51/0  |  Submit date:2019/10/28
Multilevel method  Helmholtz equation  High wave number  Continuous interior penalty finite element method  GMRES method  Overlapping domain decomposition method  
ON THE CONVERGENCE OF A TWO-LEVEL PRECONDITIONED JACOBI-DAVIDSON METHOD FOR EIGENVALUE PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2019, 卷号: 88, 期号: 319, 页码: 2295-2324
Authors:  Wang, Wei;  Xu, Xuejun
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10
Jacobi-Davidson method  eigenvalue problems  domain decomposition method  
A monotone finite volume method for time fractional Fokker-Planck equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 4, 页码: 783-794
Authors:  Jiang, Yingjun;  Xu, Xuejun
Favorite  |  View/Download:55/0  |  Submit date:2020/01/10
time fractional Fokker-Planck equations  finite volume methods  monotone convergence  
A TWO-LEVEL OVERLAPPING HYBRID DOMAIN DECOMPOSITION METHOD FOR EIGENVALUE PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 1, 页码: 344-368
Authors:  Wang, Wei;  Xu, Xuejun
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
eigenvalue problem  finite elements  two-level overlapping domain decomposition  
Domain decomposition methods for space fractional partial differential equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 573-589
Authors:  Jiang, Yingjun;  Xu, Xuejun
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Fractional differential equations  Overlapping domain decompositions  Preconditioners  
LOCAL MULTILEVEL METHODS WITH RECTANGULAR FINITE ELEMENTS FOR THE BIHARMONIC PROBLEM 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2017, 卷号: 39, 期号: 6, 页码: A2592-A2615
Authors:  Tang, Shibing;  Xu, Xuejun
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
biharmonic problem  Schwarz framework  Bogner-Fox-Schmit element  Adini element  local multilevel method